Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Pain below the right ribs, burning sensation in liver area. Suffering from Gilbert Syndrome, recent bilurubin normal. Reasons ?

Hi Dr. Poorna, myself is Kishore from West Bengal. I am suffering from Gilbert Syndrome from last one year. My recent bilurubin level is 1.8 mg/dl. I have undergone through USG and the doctro said every thing is OK if still feel ur condition is not good u can do Endoscopy . The test reports and USG saying that my liver and bilurubin levels are under normal in case u have gilbert syndrome. But I have always pain or irritating sense at below the right ribs and the pain will continue to spread back side means my entire liver area giving me a very painful and burning sensation. From last couple of weeks I have some problem with my entire right portion of the body. I have pain in my right leg, right arm and even some time I have some kind of nerve stretching sense of my right cheek and lips . What all these indicates I really scared that something is happenig to my liver. What should I do.
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  591
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Hi,

Most likely your symptoms are because of Gatro esophageal reflux disease (GERD),It is a chronic digestive disease. GERD occurs when stomach acid or, occasionally, stomach content, flows back into your food pipe . The backwash irritates the lining of your esophagus and causes, heart burn,chest pain and intense burning sensation in throat.Both acid reflux and heart burn are a part of GERD.The presence of gastritis has proved additive to your symptoms.
Advice
Ask your gastroenterologist to increase the dose of pantroprazole or esomeprazole,Pantoprazole
Answered: Fri, 22 Sep 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor